MathSciNet Relay Station
MathSciNet bibliographic data
MR797240 45J05 (73F15)
Angell, J. S.; Olmstead, W. E. Singular perturbation analysis of an integro-differential equation modelling filament stretching. Z. Angew. Math. Phys. 36 (1985), no. 3, 487–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement